# SDR USAAD99175

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 87310272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LEFT AFT OVERWING EXIT IDENTIFIER LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LEFT AFT OVERWING EXIT IDENTIFIER LIGHT ASSEMBLY.  (M)
